# SDR UF6A970609

- Difficulty date: June 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N853AW
- Make and model: Bag ATP
- Aircraft serial: 2022
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Itt Indicating
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: TO
- Nature of condition: M, J
- Precautionary procedure: C, D

## Discrepancy

ORD - FLT 5728 - ON TAKEOFF, OAT = 31 DEGREES CELSIUS, TORQUE = 95.4 PERCENT, BLEEDS OFF, PACKS OFF, ENGINE DE-ICE OFF, RIGHT ENGINE ITT - 770 DEGREES CELSIUS.  MAINTENANCE PERFORMED POWER ASSURANCE RUN ON NR 2 ENGIN, FOUND ITT AT 760 DEGREES CELSIUS WITH OAT AT 38 DEGREES CELSIUS.  WITHIN LIMITS.  (M)
